# SDR DALA2024081908242

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTS INSIDE HOLES #26, #27, #28, AND #30 STA HX 6.625 RIGHT STABILIZER CENTER BOX. SUMMARY OF NRC 00494: NUTS INSIDE HOLES #26, #27, #28, AND #30 STA HX 6.625 RIGHT STABILIZER CENTER BOX WERE REPAIRED PER ER/A 619552-14 PRI REV 1. ASSOCIATED ER/A 14-619552 ADDED FOR AC 9550. (LP #0507790)
